# SDR DHL2003804547

- Difficulty date: February 8, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1580 LONG 21 RT HAS A DAMAGED FRAME WITH .750 CRACK DUE TO PALLET LOADING DAMAGE ( MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW SRM 53-2-0 PG. 20U-2V SHEET 2. REMOVED FASTNERS IAW SRM 51-1-21 PG.1 , SRM51-1-20D PG 21 , CUT OUT DAMAGED FRAME SEGMENT  IAW SRM 53-2-0 PG 2U/2V SHEET 2 , FABRICATED FRAME SEGMENT &SPLICE (7075 "O" .071/.080) IAW SRM53-2-0 PG. 2U/2V FIG. 2 SHEET 2 HEAT TREATED IAW SRM 51-1-1 PG1,17 , SRM 51-1-4 PGS 1-3 , DPS1-05.3 , CLEANED , TREATED AND PRIMED FRAME & SPLICE IAW SRM51-1-8B , INSTALLED FRAME SEGMENT & SPLICE WITH NEW FASTNERS IAW SRM 53-2-0 PG. 2U/2V FIG. 2 SHEET 2 , SRM51-1-21 PG. 1 , SRM51-120D PG. 9
